FEELING SO WEIRD TODAY WHY???

Had a terrible night last night after having over a week of sleeping through the pains in my chest are still here and woke feeling like i couldnt swallow prop it wasnt my throat it was as if i had swallowed a large tablet and it was stuck in my chest and when i swallow it hurts also had really bad shakes when i got up and having terrible weird thoughts and feelins today which are scaring the hell out of me why do i feel so bad my gp upped my dose to 20mg at night and 20 in day and feel so much worse just want to cry i dont feel normal at all today :( xxxxx

4 Replies

oldestnewest
  • Oh hun, I'm so so sorry! I think you should go back to your doctor, or at least ring the out of hours service - NOT trying to scare you, my love, but the side effects (is it citalopram you're on?) do sound extreme - I really think you should talk to someone. I know with ADs you can feel worse before you feel better, but this does sound a bit OTT. Do ring NHS Direct or your out of hours service, my love, if only to put your mind at rest.

    And rant on here as much as you want/need, we're here for you!

    Lots of love

    Rose

    xxxxxxx

    patient.co.uk/medicine/cita...

  • Hi sheffield

    I feel wierd every day ! I am feeling so tired as well

    It could be the increase in meds , I dont take any , but I get that lump in my throat , & feel I cant swallow , sometimes I will be drinking a cup of tea & its like it gets stuck & wont go down & I have to spit it out , I do no with me thats anxiety

    Do what our Rose says , if it will put your mind at rest , have a word with NHS

    Lret us no how you re later hun

    Love

    whywhy

    xxx

  • Hi you too yes he upped my dose of citalopram and feel worse today again i been to hospital wed and they said all tests where normal dont know if it just me but am myself sick with worry maybe its anxiety getting the best of me and my heart monitor was ok had slight irregular beats but he said nothing dangerous easy to say when you know the what ofs will start hope you ok rose thought you had disappeared got us worried and thanks whywhy xxx

  • Nah, hun, still here - sort of lol!! If your heart monitor was okay, I would say it's anxiety and upping the meds - but it is horrible, my love, I do know! (((((((( Hugs :) ))))))))

    Do you do any relaxation exercises? Might help - some great ones on here:-

    allaboutdepression.com/relax/

    Really good, do try 'em, hun.

    lots of love, sorry I've not been around, still very tired but better ta - sorry you were worried!

    xxxxxxxxxxxxxxxxxxxxxxxx

You may also like...